Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Moduli of parabolic $G$-bundles


Author: Usha N. Bhosle
Journal: Bull. Amer. Math. Soc. 20 (1989), 45-48
MSC (1985): Primary 14F05; Secondary 14D20
MathSciNet review: 955315
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F05, 14D20

Retrieve articles in all journals with MSC (1985): 14F05, 14D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15693-0
PII: S 0273-0979(1989)15693-0